# SDR AALA970860

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORRODED SHEAR TIE AT BS 720.  REMOVED SHEAR TIE AND CORROSION FROM SURROUNDING AREA PER SRM 51-10-6 AND INSTALLED FABRICATED SHEAR TIE PER SRM 53-10-4.  TST:  46,083 HOURS.  CYCLES:  23,083.  (X)
